# SDR TWAA0017213

- Difficulty date: October 27, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND FIELD SKIN REPAIR FWD OF STA 313, RL 24 TO 25.  REPAIRED PER SRM 53-04, FIG 38.
